Chair of Mathematics, Statistics and Geometry (380)

Organisational unit: Chair

Research output

  1. Published

    On some questions concerning permanents of (1,-1)-matrices

    Kräuter, A. & Seifter, N., 1983, In: Israel journal of mathematics. 45 (1983), p. 53-62

    Research output: Contribution to journalArticleResearchpeer-review

  2. Published

    On matching and periodicity for (N,α)-expansions

    Kraaikamp, C. & Langeveld, N., Aug 2024, In: The Ramanujan Journal . 64.2024, 4, p. 1479-1496 18 p.

    Research output: Contribution to journalArticleResearchpeer-review

  3. Published

    Carbon microparticles from organosolv lignin as filler for conducting Poly(lactic acid)

    Köhnke, J., Fürst, C., Unterweger, C., Rennhofer, H., Lichtenegger, H. C., Keckes, J., Emsenhuber, G., Mahendran, A. R., Liebner, F. & Gindl-Altmutter, W., 2016, In: Cellular polymers. 8, 6

    Research output: Contribution to journalArticleResearchpeer-review

  4. Published

    On a parametrized family of relative Thue equations

    Kirschenhofer, P., Lampl, C. & Thuswaldner, J., 2007, In: Publicationes mathematicae. 71, p. 101-139

    Research output: Contribution to journalArticleResearchpeer-review

  5. Published

    On a class of recursive-based binomial coefficient identities involving Harmonic numbers

    Kirschenhofer, P. & Larcombe, P. J., 2007, In: Utilitas mathematica. 73, p. 105-115

    Research output: Contribution to journalArticleResearchpeer-review

  6. Published

    The asymptotic form of the sum $sum_{i=0}^n i^p binom {n+i}i $: two proofs

    Kirschenhofer, P., Larcombe, P. J. & Fennessey, E. J., 2014, In: Utilitas mathematica. 93, p. 3-23

    Research output: Contribution to journalArticleResearchpeer-review

  7. Published

    Shift radix systems - a survey

    Kirschenhofer, P. & Thuswaldner, J., 2014, In: RIMS-kōkyūroku. B46, p. 1-59

    Research output: Contribution to journalArticleResearchpeer-review

  8. Published

    Finite and periodic orbits of shift radix systems

    Kirschenhofer, P., Pethö, A., Surer, P. & Thuswaldner, J., 2010, In: Journal de théorie des nombres de Bordeaux. 22, p. 421-448

    Research output: Contribution to journalArticleResearchpeer-review

  9. Published

    On a family of three term nonlinear integer recurrences

    Kirschenhofer, P., Pethö, A. & Thuswaldner, J., 2008, In: International journal of number theory. 4, p. 135-146

    Research output: Contribution to journalArticleResearchpeer-review

  10. Published

    Combinatorial Tools for the Analysis of Numbertheoretic Algorithms

    Kirschenhofer, P., 2005

    Research output: Book/ReportCommissioned reportTransferpeer-review

Previous 1...8 9 10 11 12 13 14 15 ...21 Next